# SDR CALA2018041301153

- Difficulty date: April 13, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53480030207
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 43R,  FRAME 67 FOUND CORRODED.   BLENDED THE CORROSION, FOUND OUT OF LIMITS.  REMOVED, FABRICATED, LOCATED, DRILLED, AND INSTALLED A NEW STRINGER IAW SRM 5 3-00-13-300-001.
